# SDR C2XA01CL105

- Difficulty date: May 13, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NTA152506
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3812  THE CREW REPORTED THE GREEN AND BLUE HYDRAULIC LOW LEVEL WARNING CAME ON INFLIGHT.  THE CREW DECLARED A EMERGENCY AND LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND A O-RING LEAKING ON A UNION ON THE BLUE SYSTEM HYDRAULIC FILTER.  THE O-RING WAS REPLACED AND THE SYSTEM WAS SERVICED AND PRESSURE CHECKED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
